# SDR UALA2010050701552

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 35,432 hours, 13,252 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 114079016
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NOSE WHEEL STEERING ON LANDING.   RED ECAM MESSAGE WITH AUDIBLE DINGS FOR L/G GEAR NOT DOWN LOCKED, WENT AWAY AFTER 10 SEC THEN GOT \NOSE WHEEL STEERING FAULT.  NEITHER TILLER HAD INPUT.  STEERING DISCONNECT WAS NO HELP.  REPLACED 19GA IAW MM.  REPLACED SELECTOR VALVE 41GA AND TEST GOOD. REPLACED SAFETY VALVE 2629 GM AND TEST GOOD.
